# SDR 2007UALA02627

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 61,739 hours, 10,017 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transformer
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED, T/E FLAP DISAGREE ON FINAL.    [08-17-07]   FSEU BITE CARRIED OUT WITH FLAP HANDLE SET FOR 30 AND READOUT SHOWING 20.  THIS CONFIG RESULTED FROM THE FLAP LEVER ROTARY VARIABLE DIFFERENTIAL TRANSFORMER BEING IN MISRIGGED CONFIGURATION & OUTBD SLAT PEDISTAL FLAP CONTROL ROTARY TRANSFORMER ALSO BEING MISRIGGED. SYSTEM RESET BY CYCLING ARMING SW'S,  LIGHTS SHOWN AFTER THE BITE CHECK.  L, C, R BITE - ALL OK,THEN FLAP OPERATION NORMAL.
